Taisho Pabron Gold A 44 Packs

$25.00
Availability: In stock

To the relief of symptoms of a cold. Pabron Gold A <fine> helps the discharge of the causative agent of guaifenesin is attached to the throat, relieve cold symptoms. Melt-in-the-mouth and the flavor is good and easy to drink fine granules.

Symptoms / Effects:
Wind of symptoms (cough, phlegm, sore throat, sneezing, runny nose, stuffy nose, chills, fever, headache, joint pain, muscle pain) of relaxation

Recommended Dosage:
Three times a day for the next amount, please take with water or lukewarm water within after a meal as much as possible 30 minutes. Once wrapped 12-14 years old 2/3 Not to be taken under hull 12 years or 15 years three times a day

Materials / Ingredients:
Component 1 package (0.96 g) in: guaifenesin 60mg, dihydrocodeine phosphate 8 mg, dl-methylephedrine hydrochloride 20 mg, acetaminophen 300mg, chlorpheniramine maleate 2.5 mg, anhydrous caffeine 25mg, Riboflavin (Vitamin B2) 4 mg, additives: cellulose, silicic acid anhydride, potato starch, D- mannitol, hydroxypropyl cellulose, metasilicate Mg, aspartame (L- phenylalanine compound), perfumes, vanillin

0 stars based on 0 reviews